# SDR SWAA2020110924516

- Difficulty date: October 17, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 54,364 hours, 32,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Rt Mlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON PRESSURE DECK HORIZONTAL BETWEEN RBL 39 TO RBL 50 STA 663 AT MAIN WHEEL WELL COMPARTMENT (1 EA).  CRACK LENGTH APPROXIMATELY 0.375 INCH.  REPAIRED PRESSURE DECK WEB HORIZONTAL BETWEEN BS 663.75 AND BS 675 AND BETWEEN RBL 60 TO RBL 30, IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2 FIGURE 202.
